# SDR SWIA200923118

- Difficulty date: November 12, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 17,848 hours, 15,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CABIN CEILING AT ROW 10 INOP.  (FLT 6674)  RELAMPED EMERGENCY LIGHT.
